miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
G-estimates of the quadratic discriminant function. (Russian, English)
1989 (Russian)In: Ukrains'kyi Matematychnyi Zhurnal: naukovyi zhurnal, ISSN 0041-6053, Vol. 41, no 12, 1700-1705 p.Article in journal (Refereed) Published
Abstract [en]

Properties of a G (``general'') estimate of square loss for discriminant analysis in problems with two normal distributions are studied. If Kolmogorov's asymptotic property holds then the G-estimate is asymptotically normal.

Place, publisher, year, edition, pages
1989. Vol. 41, no 12, 1700-1705 p.
Keyword [en]
estimate of square loss, discriminant analysis, normal distributions, Kolmogorov's asymptotic property, G-estimate
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-2395Local ID: 1582OAI: oai:DiVA.org:miun-2395DiVA: diva2:27427
Available from: 2008-09-30 Created: 2008-09-30Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Pavlenko, Tatjana
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf